Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Getting continuous bleeding. Blood, ultrasound and pap smear tested normal. Why am I getting this kind of bleeding?

Hi Doctors, I am bleeding for about 3 weeks now. I started my menstruation last July 11, 2012 up to date. I went to the Hospital and made some tests (blood, ultrasound and papsmear ) but results are all normal. They just prescribed me Centrum with Lutein and Vitamin C (1000mg) to take daily because I am feeling weaker everyday. I was wondering, if there s no problem, why am I experiencing this kind of bleeding. I am 28 y.o. with 2 babies (1 year old is the youngest) and I am always having normal cycle. Factors: - started my contraceptive pills during my 1st day of menstruation this July. I stopped using my pills 3 months ago due to the dryness of my skin. This month, I took my pills again to avoid getting pregnant. - traveled to 2 countries last June these are the factors I am considering. This might because of the pills or stress. I just need an advise or an expert knowledge, when it will last?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
pills has to be taken regularly.if its stopped in between, there will be please take note of it.
Answered: Mon, 31 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor